# SDR 7C7A20151014089

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,111 hours, 44,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320281185
- Condition: Damaged
- Location: Bs 270-291
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN WAFFLED AND DENTED.
